# SDR AWXA200600572

- Difficulty date: March 3, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434561
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CORROSION OF AFT CARGO CUTOUT LOWER WEB STRAP AT BS 847 BETWEEN STR 25-26 RIGHT LOWER SIDE.  MAINTENANCE REMOVED CORRODED AFT CARGO LOWER WEB STRAP AT BS 847 STR 25-26R IAW BOEING 737-300 SRM 51-40-02-0G FIG 3, 8, 10.  FABRICATED REPAIR FILLER IAW BOEING 737-300 SRM 51-40-02-0G.  INSTALLED FABRICATED REPAIR PARTS AT AFT CARGO LOWER WEB STRAP AT BS 847 BETWEEN STR 25R AND 26R LOWER SIDE IAW BOEING 737-300 SRM 51-40-02-0G FIG. 3, 8, 10.
